| Catalog Number |
0112720 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/21/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This emdr represents the bard flat mesh (device #3).Additional supplemental emdr's were submitted to represent the bard flat mesh (device #1), ventralex st mesh (device #2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Per information provided: (b)(6) 2013 - patient was diagnosed with incarcerated ventral hernia thereby underwent open repair with the implant of the bard flat mesh (device #1) and ventralex st mesh (device #2).Per operative notes, ¿hernia sac was dissected.Bard flat mesh (device #1) and ventralex st mesh (device #2) was placed and sutured.¿ (b)(6) 2014 - patient was diagnosed with ventral abdominal hernia thereby underwent open repair with implant of bard flat mesh (device #3).Per operative notes, ¿hernia sac was dissected out.Bard flat mesh (device #3) was placed and secured with suture.¿ (b)(6) 2015 - patient was diagnosed with infected abdominal wall wound thereby underwent open repair with explant of old bard flat mesh (device #1), ventralex st mesh (device #2) and bard flat mesh (device #3).Per operative notes, ¿all the infected tissue and mesh was excised.The wound was irrigated.Old bard flat mesh (device #1), ventralex st mesh (device #2) and bard flat mesh (device #3) were removed.A wound vac was applied.¿.